Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am having irregular bleeding, diarrhea and abdominal pain. Can an online doctor help me ?

Hi I am 27 years old. I have had irregular bleeding for about 6 months, along with diahrea and abdominal . I have lost alot of weight to and I have been having really bad hot sweats. I have been to my doctor several times but have had no help from them and I have now changed doctors. But I am still concerned about this and I cant really lose anymore weight.
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Your symptoms points towards some possibility of hormonal imbalance particularly thyroid.If not done previously please go for thyroid function test.Along with that routine reports like blood counts,stool test etc,needs to be done.Please take good nutritious diet ,take more of fluids and take a opinion of hormone specialist in your city.
wishing you good health.
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor